Alert archive / Kentucky / Flash Flood Warnings in 2023
Flash Flood Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 25, 2023, 11:01 PM CDT for Hart County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2023, 11:01 PM CDT (04:01 UTC)
- Expired
- Jun 26, 2023, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Hart County, KY
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2260 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 12.4
The text
As transmitted.
614
WGUS53 KLMK 260401
FFWLMK
KYC099-260700-
/O.NEW.KLMK.FF.W.0022.230626T0401Z-230626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1101 PM CDT Sun Jun 25 2023
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Central Hart County in central Kentucky...
* Until 200 AM CDT.
* At 1101 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Munfordville, Bonnieville, Leitchfield Crossing, Hinesdale, Mount
Beulah, Glen Lily, Kessinger, Rio, Logsdon Valley, and Canmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3729 8569 3726 8569 3727 8608 3738 8604
3739 8604 3739 8569 3735 8569 3734 8569
3733 8569 3731 8570 3730 8570 3730 8569
FLASH FLOOD...RADAR INDICATED
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 7:51 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 25, 7:51 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Louisville KY 851 PM EDT Sun Jun 25 2023 .Mesoscale Update... Issued at 850 PM EDT Sun Jun 25 2023 Supercell thunderstorms have moved across areas north of the Bluegrass/Western KY Parkways earlier this afternoon. Storms have struggled to maintain intensity as they move ahead of the main forcing boundary, a cold front located across southern IN at this time. As the front pushes southeast later this evening, currently discrete cells will likely congeal into a quasi-linear structure as slab-like lifting from the front overcomes a capping inversion which has prevented storm development across south central KY so far today. As convective mode changes, the severe hail and tornado threat will diminish slightly while the straight-line wind threat will persist given ample DCAPE. Severe weather parameters (e.g. SCP, STP) are expected to remain elevated as storms move southeast; however, these may be overdone given convective inhibition and overturning which is not handled well in high-res guidance. Another thing to watch is an expected increase in the low-level jet strength over the next few hours. This will contribute to increased low-level shear and helicity values between now and 06Z as convection moves southeast. As a result, the tornado threat, while decreasing, will continue to exist as storms move southeast. && .Short Term...(This evening through Monday) Issued at 332 PM EDT Sun Jun 25 2023 ...Severe Storms, Some with Significant Hail, Wind and Tornadoes, Expected This Evening... ...Have Your Severe Weather Safety Plans in Place Now... Key Messages: * Second wave of strong to severe storms late this afternoon into the evening. * All severe hazards are possible this evening. From widespread damaging winds to very large hail and a few tornadoes, some which could be strong. Confidence: Confidence remains moderate on storm initiation later this afternoon and early evening. With medium-high confidence that any storms that do develop could quickly turn severe and dangerous. Discussion: Forecast remains on track for the development of strong to severe storms developing later this afternoon into early evening. While the first wave of convection from this morning may have limited daytime heating, with dew points in the low/mid 70s and temperatures across central KY and southern IN in the low/mid 80s, meso analysis has an axis of SBCAPE ranging from 3000-4500 J/kg along and west of the I- 65 corridor stretching from Nashville northward into south central MI. Providing the atmosphere with ample instability this afternoon and evening. Strong 60-70kt 500mb jet streak centered over northern MO into western IL will continue to work east-southeast this afternoon/evening at the base of the upper-level trough associated with the upper-low over WI. Although it is expected to weaken some over the next couple hours as it noses into the Ohio Valley from the northwest, it will provide 50+kts of deep layer shear. At the surface, a cold front associated with a sfc low over WI stretching from Chicago down through central IL into northern AR will continue to push eastward this evening. Convection has already begun to fire ahead of the cold front across north central IN where the SPC has already issued a tornado watch. This boundary, along with residual outflow from this mornings activity has help to be the focus for the development this afternoon. The one limiting factor so far this afternoon across southern IN and central KY has been a fairly deep warm layer cap between 900-800mb as seen on AMDAR soundings out of SDF this afternoon. It likely will take some time for this cap to break but once it does, expect initial develop to be supercellular over the area early this evening before congealing into a linear cluster later this evening as the cold front approaches later this evening and overnight. All severe hazards remain in play from damaging winds, large hail and possible strong tornadoes. Model soundings continue to show ample 0-1/0-3km SRH ranging from 150-300 m2/s2 and STP values increasing into the 2-5 range indicating the possibility of a few long track tornadoes. Large hail will also be a concern given the deep shear values, large positive area on model soundings and good amount of dry air through the vertical column. Storms will quickly move off to the east and out of our CWA between 3-5am EDT with clearing quiet weather behind the storms. Monday will start off with lows in the low/mid 60s as the cold front works across the central KY. Initially, we start off dry with partly/mostly sunny skies but clouds increase during the afternoon. Cyclonic flow aloft associated with the stacked system over MI will swing a love of vorticity through the region. This could help generate some isolated showers and even a few rumbles of thunder during the afternoon and evening due to some steep low-level lapse rates, especially if we get good amount of morning sunshine. Highs will warm into the low/mid 80s and it will be breezy out of the west with gusts of 25 to near 30 mph. && .Long Term...(Monday night through Sunday) Issued at 300 PM EDT Sun Jun 25 2023 --------------------------------------------------------------------- Key Messages: - Precip chances linger on Tuesday - Warming through next week until we hit the low-mid 90s on Friday - Precip chances increase by next weekend --------------------------------------------------------------------- Monday night - Tuesday... The low pressure system moving through Sunday night and Monday will be to the east of the region by Monday night. Another shortwave trough will move through the region Monday night into Tuesday, bringing scattered showers and isolated storms mainly to our northeastern counties. Forecast soundings show a dry adiabatic layer, which will likely lead to breezier conditions on Tuesday around 10-14mph and gusts up to 20mph. High temperatures on Tuesday in the southeastern portion of the CWA will be in the upper 80s, where the northeastern portion of the CWA will be in the low-mid 80s due to lingering cloud cover and scattered showers. Tuesday night - Friday... High pressure will build in from the west Tuesday night into Wednesday. This will allow the rest of the week to remain dry and mostly clear. Temperatures will be warming up through the week. On Wednesday low temperatures will be in the low 60s and by Friday they will be in the low 70s. High temperatures on Wednesday will be in the 80s and by Friday, in the low - mid 90s. On Friday, NBM shows heat indices creeping into the low 100s in our southeastern counties. Friday night - next weekend... On Friday night and into the weekend, a shortwave trough out ahead of a more substantial trough will move through the region bringing increased precipitation chances. && .Aviation...(00Z TAF Issuance) Issued at 740 PM EDT Sun Jun 25 2023 The main challenge during the upcoming forecast period will be timing out thunderstorms between now and 06Z. Latest hi- resolution guidance depicts a wave of storms moving from NW to SE later this evening, impacting SDF and LEX before pushing south to BWG. Locally strong straight line winds and reduced visibilities from heavy rainfall are the main threats with these thunderstorms, with IFR (possibly lower) visibilities expected in the heaviest precipitation cores. Once the storms clear BWG, light winds and VFR conditions are expected for the remainder of the overnight hours. Tomorrow, an upper low will linger across the Ohio Valley and upper Midwest, with guidance showing a 5-6 kft stratus deck impacting SDF/LEX/HNB. Winds will increase out of the west, with 10-15 kt sustained winds and 15-25 kt gusts expected during the late morning and afternoon hours. A stray shower or storm cannot be ruled out, especially at LEX; however, confidence is too low to mention at this time. Otherwise, expect VFR conditions to continue through the remainder of the current forecast period. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...CSG Short Term...BTN Long Term...SRM Aviation...CSG
Hazardous weather outlook, Jun 25, 2:45 PM CDT, 8 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 345 PM EDT Sun Jun 25 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261945- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 PM EDT Sun Jun 25 2023 /245 PM CDT Sun Jun 25 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Storms are expected to develop this evening and rapidly become severe as they move from southern Indiana into central Kentucky over the course of the evening. Tornadoes, possibly significant, very large hail, and damaging wind gusts will all be possible, especially early this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed throughout the region the rest of the afternoon through this evening. Spotters are reminded to spot safely and seek shelter as needed. GENERAL STORM MOTION OF THE DAY: Storms this evening will move from west to east around 40 to 50 mph while spreading to the southeast. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BTN/SRM
In the hours before
Local storm report, Jun 25, 10:18 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1118 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM Tstm Wnd Dmg 1 N Clarkson 37.51N 86.22W
06/25/2023 Grayson KY Fire Dept/Rescue
Report per Clarkson Fire Chief, a 20x50 pole
barn has been destroyed by strong winds just
a mile north of Clarkson city limits.
Grayson County.
&&
kfLocal storm report, Jun 25, 10:32 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1132 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Hail Caneyville 37.43N 86.49W
06/25/2023 E1.00 inch Grayson KY Trained Spotter
&&
kfLocal storm report, Jun 25, 10:34 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1134 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Hail 2 NNW Webster 37.91N 86.35W
06/25/2023 E1.00 inch Breckinridge KY Public
&&
kfLocal storm report, Jun 25, 10:53 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1153 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Tstm Wnd Dmg Bryantsville 37.72N 84.65W
06/25/2023 Garrard KY Public
Trees down across the road in Bryantsville.
&&
CSGLocal storm report, Jun 25, 10:54 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1154 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM Tstm Wnd Dmg Bryantsville 37.72N 84.65W
06/25/2023 Garrard KY Public
Tree down across the road.
&&
kfLocal storm report, Jun 25, 10:55 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1155 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM Tstm Wnd Gst Bryantsville 37.72N 84.65W
06/25/2023 E65 MPH Garrard KY Public
&&
kfThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:12 PM CDT | Special Weather Statement | LMK | Oldham | 33 min |
| Jun 25, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 31 min |
| Jun 25, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby, Spencer | 24 min |
| Jun 25, 7:34 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 26 min |
| Jun 25, 7:46 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jun 25, 7:46 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 29 min |
| Jun 25, 7:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 24 min |
| Jun 25, 8:07 PM CDT | Special Weather Statement | LMK | Scott | 23 min |
| Jun 25, 8:10 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 35 min |
| Jun 25, 8:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 31 min |
| Jun 25, 8:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 46 min |
| Jun 25, 8:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 41 min |
| Jun 25, 8:23 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 22 min |
| Jun 25, 8:33 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 27 min |
| Jun 25, 8:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Marion, Mercer, Nelson, Shelby and 3 more | 48 min |
| Jun 25, 8:54 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison, Woodford | 36 min |
| Jun 25, 8:56 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 34 min |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 19 min |
| Jun 25, 9:00 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 30 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | LMK | Henry | 26 min |
| Jun 25, 9:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison, Mercer and 1 more | 29 min |
| Jun 25, 9:17 PM CDT | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Woodford | 3 hr |
| Jun 25, 9:27 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 33 min |
| Jun 25, 9:29 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 46 min |
| Jun 25, 9:30 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 30 min |
| Jun 25, 9:36 PM CDT | Special Weather Statement | LMK | Jefferson | 24 min |
| Jun 25, 9:43 PM CDT | Special Weather Statement | LMK | Hart | 32 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison, Mercer | 47 min |
| Jun 25, 9:54 PM CDT | Areal Flood Advisory | LMK | Fayette, Jessamine, Madison | 3 hr |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 33 min |
| Jun 25, 10:00 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 30 min |
| Jun 25, 10:07 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart | 23 min |
| Jun 25, 10:18 PM CDT | Flash Flood Warning | LMK | Fayette, Jessamine, Madison | 3 hr |
| Jun 25, 10:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Edmonson, Grayson, Green and 5 more | 48 min |
| Jun 25, 10:30 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 30 min |
| Jun 25, 10:37 PM CDT | Areal Flood Advisory | LMK | Edmonson, Grayson, Hart | 3 hr |
| Jun 25, 10:44 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell, Taylor | 31 min |
| Jun 25, 10:58 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Ohio, Warren | 47 min |
| Jun 25, 11:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 29 min |
| Jun 25, 11:14 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 46 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | LMK | Logan, Warren | 39 min |
| Jun 25, 11:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Logan, Simpson, Warren | 34 min |
| Jun 25, 11:35 PM CDT | Areal Flood Advisory | LMK | Adair, Allen, Barren, Butler, Clinton, Cumberland and 8 more | 3 hr |
| Jun 25, 11:39 PM CDT | Flash Flood Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 3 hr |
| Jun 25, 11:40 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 35 min |
| Jun 25, 11:47 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 28 min |
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 22 min |
| Jun 25, 11:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 47 min |
| Jun 26, 12:12 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe | 33 min |
| Jun 26, 12:14 AM CDT | Special Weather Statement | LMK | Allen, Simpson | 31 min |
| Jun 26, 12:21 AM CDT | Tornado Warning | LMK | Allen, Simpson, Warren | 24 min |
| Jun 26, 12:44 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 46 min |
| Jun 26, 5:29 PM CDT | Special Weather Statement | LMK | Harrison | 16 min |
Nearby
Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.